Hello Everyone, I have a couple of questions, I posted on this a few times and your advice has been very helpful! Give yourselves a pat on the back!! Saving 1 post at a time, I Thank you guys so much. But here my questions...I Started my taper a couple days ago i went from 4-5 sometimes up to 7 depending the mood and and day Norcos 7.5mg,(after posting and deciding to tell my husband) Day 1- I took 2 1/2 which I was okay but wasnt happy I wish I only took one, Day 2- I took 1 1/2 and still felt like I could/should take less, I went to the health food store and bought the thing for the Thomas Recipe, L-tyrosine 500mg, B-6, Valarian Root, Melotonin, Iron pills(low iron) and Potassium. I immediately starting taking them 1 of each 3 times a day except for the Melotonin. Day 3- I only took 1/2 later that day I did feel chills and twangs in my legs but I just stayed moving, So today so far so good I only took 1/2 again the only reason I take half of pill is because I wake up with a splitting headache which could just be Phantom Pains!! Is this is the correct way?? Being able to taper down to a half pi;;s so quickly is that normal i DO NOT want to fool myself?? Also since I start taking the Vitamins and tapering I been having a Alergies or cold like symptoms, running nose, sneezing and stuffy nose at night in been taking benadryl at night for that is this normal or do i just have allergies and its coincidence? Also I took the Melotonin 2 nights straight all I did was toss and turn I only took 1 capsule each night, I heard it can be addicting as well, I jst being trying to gear myself up for the worst I detoxed when I got pregnant a year 1/2 ago I know how it feels like H-E-L-L, But I got through it, after having a C-section. The vicious cycle started again....Seeking more Advice and Suggestions.
The sneezing and "allergy like symptoms' are definitely withdrawal-I am on day four of cold turkey and experiencing them and many other joys. I don't know about Meletonin being addictive-but as it is a safe herbal remedy and something your body makes naturally I don't see the harm unless you are taking other meds that it could be contraindicated in (ask pharmacist) As for the sleep-I've been taking sleeping pills and have only slept 4 out of 72 hours-it's one of the worst parts. You're doing great-just keep at it(: I'm sure someone who knows more than me will come along.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.